Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 8, 2016, 7:45 PM CST for 4 parishes in Louisiana. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2016, 7:45 PM CST (01:45 UTC)
- Expired
- Jan 8, 2016, 8:45 PM CST
- In force
- 60 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 64 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 8:10 PM CST | HAIL 1.5 | 7 Ese Oberlin, LA | PICTURE FROM TV METEROLOGIST FACEBOOK PAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 3:54 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.8
The text
As transmitted.
935
WUUS54 KLCH 090145
SVRLCH
LAC001-003-039-053-090245-
/O.NEW.KLCH.SV.W.0007.160109T0145Z-160109T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
745 PM CST FRI JAN 8 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLEN PARISH IN SOUTHWESTERN LOUISIANA...
NORTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
SOUTHWESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
NORTHWESTERN ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 845 PM CST
* AT 744 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINDER...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KINDER...OBERLIN...ELTON AND BOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3036 9265 3036 9290 3071 9285 3071 9260
3050 9262
TIME...MOT...LOC 0144Z 203DEG 34KT 3042 9281
HAIL...1.00IN
WIND...60MPH
$$
K. KUYPER1 follow-up statement
060
WWUS54 KLCH 090237
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 PM CST FRI JAN 8 2016
LAC001-003-039-053-090245-
/O.EXP.KLCH.SV.W.0007.000000T0000Z-160109T0245Z/
ALLEN LA-JEFFERSON DAVIS LA-EVANGELINE LA-ACADIA LA-
837 PM CST FRI JAN 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN...
NORTHEASTERN JEFFERSON DAVIS...SOUTHWESTERN EVANGELINE AND
NORTHWESTERN ACADIA PARISHES WILL EXPIRE AT 845 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. THIS WARNING HAS
BEEN REPLACED BY ANOTHER SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN ALLEN AND WESTERN EVANGELINE PARISHES FOR THE SAME
STORM...WHICH EXPIRES AT 900 PM CST.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3036 9265 3036 9290 3071 9285 3071 9260
3050 9262
TIME...MOT...LOC 0233Z 203DEG 34KT 3042 9281
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 5:48 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Jan 8, 5:48 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
548 PM CST FRI JAN 8 2016
.AVIATION...LIFR HAS LIFTED TO IFR AT BPT AND LCH WITH GUSTY SE
WINDS AND STRONG TO SEVERE TSTMS IN THE AREA. AEX WITH MVFR CIGS
AND LIGHT WINDS FOR NOW BUT STRONG TO SEVERE TSTMS APPROACHING
FROM THE SW. LFT AND ARA WITH VFR CIGS. TSTMS MOVING IN AROUND
02Z. WINDS WILL GO WESTERLY EARLY SATURDAY MORNING AS THE FIRST OF
TWO COLD FRONTS MOVES THROUGH. THIS SHOULD END THE THE THUNDER FOR
THE MOST PART BUT CONTINUE LOW CLOUDS AND FOG DOWN TO LIFR. MID-
MORNING SATURDAY THE SECOND COLD FRONT MOVES RAPIDLY THROUGH WITH
STRONG AND GUSTY NORTHWEST WINDS AND CLEARING. SOME OVERRUNNING IFR
CIGS ARE EXPECTED LATER SATURDAY AFTERNOON.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 356 PM CST FRI JAN 8 2016/
UPDATE...
QUICK UPDATE TO UPDATE FOR SVR WW #1 UNTIL 11 PM...INSTEAD OF THE
PROPOSED MIDNIGHT AS MENTIONED BELOW.
PREV DISCUSSION... /ISSUED 346 PM CST FRI JAN 8 2016/
DISCUSSION...
A RAPID EVOLUTION OF CHANGING WX AS THE S WINDS STILL TRYING TO
MIX OUT THE MARINE FOG. 18Z LCH UPPER AIR SOUNDING ILLUSTRATED
VERY WELL WHY...WITH THIS MARINE FOG LAYER TRAPPED UNDERNEATH A
SHARP INVERSION ~900-850MB.
THE SOUNDING ALSO SHOWED WINDS FAIRLY LIGHT JUST ABOVE THIS
LAYER...BUT INCREASING SIGNIFICANTLY AND VEERING TO THE SW TO
ABOUT 150KT ~200MB. SO...ONGOING FORECAST ON TRACK. SHRA/TSRA
WILL STEADILY INCREASE IN AREAL COVERAGE FROM SW TO NE THIS
AFTERNOON AND EVENING...AND END FROM SW TO NE TOWARD DAYBREAK. A
QUICK SYSTEM...BUT NOT BEFORE SOME OF THESE TSRA POSSIBLY BECOMING
SVR. SPC HAS SLIGHT TO ENHANCED RISK OF SVR TSTM FOR MOST OF AREA
FOR THIS...MAINLY HIGHLIGHTING THE THREAT OF LARGE HAIL POSSIBLE
(15-30% PROBABILITY). ALSO...ANOTHER 1.0-1.5 INCHES OF AREAWIDE
RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM. JUST FINISHED
CONFERENCE CALL WITH SPC...GOING AHEAD AND ISSING SEVERE
THUNDERSTORM WATCH #1 FOR ALL SE TX/W LA WEST OF A LINE FROM AEX
TO LFT UNTIL MIDNIGHT.
SHRA/TSRA EXPECTED TO END FROM W TO E EARLY SAT ONCE THE SFC AND
UPPER LEVEL LOW LIFTS NE OF THE REGION. IN ITS WAKE...STRONG COLD
FRONT EXPECTED TO BRING COLDER AIR SOUTHWARD FOR THE REMAINDER OF
THE WEEKEND. HIGHS SAT NOT EXPECTED TO GET OUT OF THE 50S...WITH
LOWS IN THE LOWER TO MID 30S SUN MORNING. CLEARING EXPECTED BY
SUN...BUT WITH THE COLD HIGH ADVANCING SOUTHWARD...HIGHS IN THE
UPPER 40S TO NEAR 50 EXPECTED. AN AREAWIDE FREEZE EXPECTED MON
MORNING...WITH LOWS IN THE UPPER 20S NORTH OF THE I-10
CORRIDOR...AND NEAR 30 TO LOWER 30S POSSIBLY TO THE COAST.
THE UPPER AIR PATTER OVER THE U.S. NEXT WEEK WILL FAVOR COOLER
THAN NORMAL TEMPS FOR MOST OF THE PERIOD. HOWEVER...THE
SUBTROPICAL JET WILL REMAIN ACTIVE WITH PERIODIC DISTURBANCES
BRINGING PERIODS OF PRECIP ACROSS OR NEAR THE REGION. THE NEXT ONE
EXPECTED MON...BUT LIMITED MOISTURE REMAINING EVEN FURTHER
SOUTH...NOT EXPECTED MORE THAN 15-20% OVER THE OUTER COASTAL
WATERS. LATER IN THE WEEK...A GRADUAL WARMING TREND AND MORE
VIGOROUS SHORTWAVE IS PROBABLE BRINGING A BETTER CHANCE OF PRECIP
BY THU & FRI.
DML
MARINE...
AREAS OF DENSE FOG WILL PERSIST OVER THE NEARSHORE COASTAL WATERS...LAKES
AND BAY THROUGH LATE AFTERNOON MAINLY EAST OF CAMERON. THUS EXTENDED
THE DENSE FOG ADVISORY THRU 6 PM. BY THEN...THE INCREASED SOUTHERLY
WINDS AND UPPER LEVEL LIFT WILL MIX OUT THE FOG THIS EVENING. THIS
UPPER LEVEL DISTURBANCE WILL GENERATE STRONG THUNDERSTORMS THIS
EVENING AND OVERNIGHT...WITH A STRONG COLD FRONT WILL GENERATE
SHOWERS AND THUNDERSTORMS THIS EVENING INTO SATURDAY MORNING...WITH
STRONG N TO NW WINDS OF 20-25 KTS AND SEAS 3-8 FT FOLLOW SAT. FOR
THIS...ISSUED A SMALL CRAFT ADVISORY FOR ALL COASTAL MARINE ZONES
AND LAKE/BAYS.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 54 62 35 48 / 80 20 10 10
LCH 55 63 37 51 / 80 10 10 10
LFT 56 66 39 50 / 80 20 10 10
BPT 54 62 37 51 / 80 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM SATURDAY TO 6 AM CST SUNDAY FOR
GMZ430-432-435-450-452-455-470-472-475.
SMALL CRAFT EXERCISE CAUTION THROUGH SATURDAY MORNING FOR GMZ450-
452-455-470-472-475.
DENSE FOG ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ435-452-
455.
&&
AVIATION...11Hazardous weather outlook, Jan 8, 5:28 AM CST, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 528 AM CST FRI JAN 8 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 091130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 528 AM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE THROUGH MID-MORNING AND A DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM. SHOWERS AND THUNDERSTORMS WILL INCREASE LATE TODAY AND CONTINUE DURING THE EVENING AND OVERNIGHT. SOME OF THE STORMS COULD BECOME STRONG OR MARGINALLY SEVERE...WITH HAIL THE PRIMARY RISK. THERE IS A LESSER RISK FOR STRONG GUSTY WINDS OR AN ISOLATED WEAK TORNADO OR TWO. LASTLY...STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN WILL QUICKLY END FROM WEST TO EAST SATURDAY...WITH MUCH COLDER AIR MOVING INTO THE REGION. A LIGHT FREEZE WILL BE POSSIBLE FOR MUCH OF THE AREA ALONG AND NORTH OF I-10 MONDAY MORNING...WITH LIGHT FREEZE CONDITIONS POSSIBLE ACROSS PORTIONS OF CENTRAL LOUISIANA TUESDAY MORNING. A WARMING TREND WILL DEVELOP FOR MID TO LATE WEEK WITH ANOTHER CHANCE FOR RAIN WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-091130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 528 AM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE THROUGH LATE MORNING AND A DENSE FOG ADVISORY IS IN EFFECT UNTIL NOON. SHOWERS AND THUNDERSTORMS WILL INCREASE LATE TODAY INTO TONIGHT. A FEW STORMS COULD BECOME STRONG WITH GUSTY WINDS...OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING AND VERY HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN WILL QUICKLY END FROM WEST TO EAST SATURDAY WITH THE PASSAGE OF A STRONG COLD FRONT. STRONG AND GUSTY OFFSHORE FLOW AND ROUGH SEAS WILL DEVELOP SATURDAY AND CONTINUE THROUGH EARLY SUNDAY...WITH WINDS AND SEAS DIMINISHING BY SUNDAY AFTERNOON. EXERCISE CAUTION CONDITIONS ARE EXPECTED OVER THE COASTAL WATERS SATURDAY AND SATURDAY NIGHT...AND SMALL CRAFT ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 24
In the hours before
Special weather statement, Jan 8, 5:32 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 532 PM CST FRI JAN 8 2016 LAZ027-030-TXZ260-090015- BEAUREGARD LA-VERNON LA-NORTHERN NEWTON TX- 532 PM CST FRI JAN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERNON...NORTHERN BEAUREGARD PARISHES IN SOUTHWESTERN LOUISIANA AND CENTRAL NEWTON COUNTIES UNTIL 615 PM CST... AT 529 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN CENTRAL BEAUREGARD PARISH. THESE STORMS ARE MOVING NORTH AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH PEA SIZE HAIL. LOCATIONS IMPACTED INCLUDE... ROSEPINE...MERRYVILLE...DE RIDDER...BON WEIR...SINGER...BURKEVILLE... DERIDDER...BIVENS...LONGVILLE...STRINGTOWN...TULLA...JUNCTION... WIERGATE AND EVANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS. LAT...LON 3060 9313 3060 9374 3100 9371 3100 9311 TIME...MOT...LOC 2329Z 179DEG 34KT 3074 9345 K. KUYPER
Local storm report, Jan 8, 6:45 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
645 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 3 W BUNA 30.44N 94.01W
01/08/2016 M0.25 INCH JASPER TX AMATEUR RADIO
&&
MOGGEDLocal storm report, Jan 8, 7:01 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL LUMBERTON 30.26N 94.20W
01/08/2016 M1.00 INCH HARDIN TX AMATEUR RADIO
&&
MOGGEDLocal storm report, Jan 8, 7:20 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
720 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 1 N SILSBEE 30.36N 94.18W
01/08/2016 E0.50 INCH HARDIN TX TRAINED SPOTTER
&&
MOGGEDSpecial weather statement, Jan 8, 7:32 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 732 PM CST FRI JAN 8 2016 LAZ030-041-TXZ201-259>262-090215- BEAUREGARD LA-CALCASIEU LA-NORTHERN JASPER TX-SOUTHERN JASPER TX- SOUTHERN NEWTON TX-NORTHERN NEWTON TX-HARDIN TX- 732 PM CST FRI JAN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAUREGARD AND NORTHWESTERN CALCASIEU PARISHES...EAST CENTRAL HARDIN...SOUTHEASTERN JASPER AND SOUTHWESTERN NEWTON COUNTIES UNTIL 815 PM CST... AT 731 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EVADALE...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIRBYVILLE...EVADALE...CALL...BUNA...OLD SALEM...TROUT CREEK... WRIGHTS SETTLEMENT AND DEVILS POCKET. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS. LAT...LON 3026 9401 3042 9414 3072 9388 3047 9358 TIME...MOT...LOC 0131Z 235DEG 22KT 3038 9401 K. KUYPER
Local storm report, Jan 8, 7:36 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
736 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 3 W BUNA 30.44N 94.01W
01/08/2016 M0.25 INCH JASPER TX TRAINED SPOTTER
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 7:12 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Calcasieu, Jefferson Davis | 33 min |
| Jan 8, 7:56 PM CST | Special Marine Warning | LCH | 64 min | |
| Jan 8, 8:11 PM CST | Areal Flood Advisory | LCH | Beauregard, Vernon | 3 hr |
| Jan 8, 8:19 PM CST | Tornado Warning | LCH | Beauregard, Calcasieu | 26 min |
| Jan 8, 8:27 PM CST | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 33 min |
| Jan 8, 8:40 PM CST | Severe Thunderstorm Warning | LCH | Cameron | 35 min |
| Jan 8, 8:45 PM CST | Tornado Warning | LCH | Beauregard | 30 min |
| Jan 8, 9:02 PM CST | Special Marine Warning | LCH | 58 min | |
| Jan 8, 9:17 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Rapides, Vernon | 28 min |
| Jan 8, 9:34 PM CST | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 26 min |
| Jan 8, 9:46 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 29 min |
| Jan 8, 9:50 PM CST | Special Marine Warning | LCH | 55 min | |
| Jan 8, 9:54 PM CST | Special Marine Warning | LCH | 36 min | |
| Jan 8, 10:00 PM CST | Severe Thunderstorm Warning | LCH | Calcasieu | 30 min |
| Jan 8, 10:01 PM CST | Special Marine Warning | LCH | 29 min | |
| Jan 8, 10:01 PM CST | Special Weather Statement | LCH | Calcasieu, Cameron | 59 min |
| Jan 8, 10:05 PM CST | Severe Thunderstorm Warning | LCH | Cameron | 25 min |
| Jan 8, 10:15 PM CST | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 30 min |
| Jan 8, 10:22 PM CST | Severe Thunderstorm Warning | LCH | Cameron | 23 min |
| Jan 8, 10:26 PM CST | Special Marine Warning | LCH | 64 min | |
| Jan 8, 10:29 PM CST | Special Marine Warning | LCH | 61 min | |
| Jan 8, 10:45 PM CST | Special Marine Warning | LCH | 60 min | |
| Jan 8, 10:55 PM CST | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Saint Landry | 65 min |
| Jan 8, 10:57 PM CST | Special Weather Statement | LCH | Vermilion | 48 min |
| Jan 8, 11:14 PM CST | Special Marine Warning | LCH | 31 min | |
| Jan 8, 11:25 PM CST | Tornado Warning | LCH | Avoyelles | 21 min |
| Jan 8, 11:40 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 23 min |
| Jan 8, 11:45 PM CST | Special Marine Warning | LCH | 60 min | |
| Jan 9, 12:16 AM CST | Severe Thunderstorm Warning | LCH | Lafayette, Saint Martin | 44 min |
| Jan 9, 12:19 AM CST | Special Marine Warning | LCH | 86 min | |
| Jan 9, 12:27 AM CST | Special Weather Statement | LCH | Vermilion | 48 min |
| Jan 9, 12:49 AM CST | Tornado Warning | LCH | Saint Martin | 26 min |
| Jan 9, 12:54 AM CST | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 3 hr |
| Jan 9, 12:59 AM CST | Special Weather Statement | LCH | Calcasieu | 46 min |
| Jan 9, 1:07 AM CST | Special Weather Statement | LCH | Vermilion | 38 min |
| Jan 9, 1:44 AM CST | Special Marine Warning | LCH | 2 hr | |
| Jan 9, 1:46 AM CST | Special Weather Statement | LCH | Iberia, Saint Martin | 44 min |
| Jan 9, 2:28 AM CST | Special Weather Statement | LCH | Iberia, St. Mary | 47 min |
| Jan 9, 3:47 AM CST | Special Marine Warning | LCH | 88 min | |
| Jan 9, 9:36 AM CST | River Flood Warning | LCH | Beauregard | 3 days |
| Jan 9, 9:36 AM CST | River Flood Warning | LCH | Calcasieu | 26 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.